Item No. 0334861

Photo of Alka Seltzer Plus Cold Formula, Sparkling Original, Effervescent Tablets, 36 tablets

Alka Seltzer Plus Cold Formula, Sparkling Original, Effervescent Tablets, 36 tablets

$9.99

Availability: Usually ships in 1 business day

Details

Try Alka Seltzer Plus Cold Formula effervescent tablets to fight cold and flu symptoms such as fever, body aches, coughs, runny noses, congestion and sore throats without the use of aspirin. Good for day and night use.

Features & Benefits:

  • Fast relief of nasal congestion
  • Temporarily relieves symptoms due to cold
  • Temporarily reduces fever
Reviews
Alka Seltzer Plus Cold Formula, Sparkling Original, Effervescent Tablets, 36 tablets is rated 4.7 out of 5 by 40.
Rated 5 out of 5 by from PLUS Minus Nothing The "cold" warning signs started slowly and as soon as I realized what was coming, I took a dose of AS Plus Cold. Simply placing two tablets in 4 ounces of water, watching the sparkling bubbles as they danced to the top as the tablets dissolved, lifted my spirits and let me know I was going to stop this cold in its tracks. No drippy bottle of sugar flavored syrup to measure into a small plastic cup (that has to be thoroughly sanitized after each use...by each person...for the duration of the contents). AS Plus Cold comes in 1 dose packets that can be tucked into a purse or wallet or travel bag, ready to be used when needed. Two doses later and I was feeling my regular self. Oh What A Relief It Is!! [This review was collected as part of a promotion.]
Date published: 2018-04-11
Rated 5 out of 5 by from Good ol Alka Seltzer! What a rough winter it’s been! I feel like we are weary from constantly trying to keep our immune systems fighting against the stubborn strains this year. This helps us fight that fatigue and head cold so we can preserve a little strength before it gets worse. I make sure we ate something beforehand though. We think it helps my spouse and myself. (This is not meant to be a medical advice, I am only sharing my personal opinion. It will wary from person to person. ) [This review was collected as part of a promotion.]
Date published: 2018-03-06
Rated 4 out of 5 by from Pretty good! This product did better than what I actually thought it would. I have had a cold these past few days and have used it every night before bed and I have seen some improvements! My runny nose, sore throat, and coughing have subsidised some! The only thing I don't really like is the taste which is much to be desired! But besides that I would recommend this product! I received this product free for review! [This review was collected as part of a promotion.]
Date published: 2018-03-07
Rated 5 out of 5 by from These work wonders! I love These! They dissolve quickly and they work fairly quick. The only problem is the taste. I'm not too big on it. Maybe if they came in a fruity flavor it would be so much better. But as for their purpose, it works wonderfully. They go to work in just minutes. You can for sure tell a difference between these and other products on the market. [This review was collected as part of a promotion.]
Date published: 2018-03-10
Rated 5 out of 5 by from Refreshing and Revitalizing! Alka-Seltzer Plus Cold is a perfect remedy for when you have that tired and achy feeling of being stuffed up and not knowing what else to do! The bubbles are refreshing and this product is something for the whole family! In fact, my significant other will not take anything else when he has a cold - this is definitely his go-to remedy! [This review was collected as part of a promotion.]
Date published: 2018-03-08
Rated 4 out of 5 by from The best cold medicine. The original Effervescent tablets were awesome. However the current product is adequate for releieving cold symtoms to get you through the day. I've noticed in the past month that it is extremely difficult to find the effervescent tablets. Most stores in my area only sell the capsules or drinkable type. Is there a reason for this? Please don't stop making them.
Date published: 2017-10-26
Rated 4 out of 5 by from Sparkling cold I received a free sample of Alka-Seltzer Cold Sparkling ORIGINAL Effervescent Tablets and I tried them, they really do help to realive your stuffy nose and cold symptoms,the only thing I dislike about this product is the taste. The physical results were great. [This review was collected as part of a promotion.]
Date published: 2018-03-18
Rated 5 out of 5 by from Works very well I have had a lap band surgery in the past, so I am not able to swAllow pills larger than a tic tac, have you seen those Nyquil pills? This medication works very well. Dissolve and drink. Goes down easily and relieves the symptoms, quickly. [This review was collected as part of a promotion.]
Date published: 2018-03-04
  • y_2018, m_9, d_19, h_20
  • bvseo_bulk, prod_bvrr, vn_bulk_2.0.8
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_40
  • loc_en_US, sid_0334861, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_riteaid
  • bvseo_sdk, p_sdk, 3.2.0
  • CLOUD, getContent, 34.9ms
  • REVIEWS, PRODUCT
Specs
Height 4.5 inches
Width 3.3 inches
Depth 1.9 inches
Dosage 2 tablet(s)
Unit Price $27.75 per 100 Tablet (on regular retail)
Available Online
Package Count 36
Container Type box
Form Tablet
Dosage 2
Dosage UOM tablet(s)
Indications Temporarily relieves the symptoms of the common cold
Country of Manufacture Mexico
Directions
Adults and children 12 years and over: take 2 tablets fully dissolved in 4 oz of water every 4 hours. Do not exceed 8 tablets in 24 hours or as directed by a doctor. Children under 12 years: do not use.
Ingredients
Active Ingredients: In Each Tablet: Aspirin (325 Mg) (Nsaid), Chlorpheniramine Maleate (2 Mg), Phenylephrine Bitartrate (7.8 Mg). Inactive Ingredients: Acesulfame Potassium, Anhydrous Citric Acid, Aspartame, Calcium Silicate, Dimethylpolysiloxane, Docusate Sodium, Flavors, Mannitol, Povidone, Sodium Benzoate, Sodium Bicarbonate.

Safety
Reye's syndrome children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reyes syndrome, a rare but serious illness. Allergy alert: aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock. Stomach bleeding: this product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others), have 3 or more alcoholic drinks every day while using this product. Sore throat if sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use to sedate children. Do not use: if you are allergic to aspirin or any other pain reliever/fever reducer, if you are now taking a prescription monoamine oxidase inhibitor (maoi) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson.